MathSciNet Relay Station
MathSciNet bibliographic data
MR349771 (50 #2264) 17AXX (16A28)
Racine, M. L. On maximal subalgebras. J. Algebra 30 (1974), 155–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement